# SDR HNAA0400165

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 41,411 hours, 46,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING C CHECK WHILE WORKING REPAIRS FOR LIGHTNING STRIKE DAMAGE ELONGATED HOLES DRILLED IN STR 30P NECESSITATING REPAIR BY SPLICING REPLACEMENT SECTION. CUT STR30P, HFEC, FABRICATED REPLACEMENT SECTION, TRIMMED REPAIR ANGLES, INSTALLED PARTS
